MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0030
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the product was returned for evaluation.A mismatch between the graft itself (axillo bifemoral knitted graft, radially supported, diameter 8 mm, length 60 cm body/30 cm branch) and its labeling (cardioroot graft, diameter 30 mm) was confirmed.A non conforming report has been initiated.The most probable identified root cause is a product mix-up occuring during a manufacturing step.
 
Event or Problem Description
It was reported that before a surgery, while opening the packaging, the device found in the box was significantly different than the labelled one.The device has not been used has been returned for evaluation.
 
Additional Manufacturer Narrative
The conducted investigation concludes that the root cause is a product mix-up between two products.The inversed device is located in mexico and will be returned as part of a recall.No other product was involved in the reported event.

Brand Name
CARDIOROOT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6896792
Report Number1640201-2017-00031
Device Sequence Number13612293
Product Code DSY
UDI-Device Identifier00384401013914
UDI-Public00384401013914
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberHEWROOT0030
Device Catalogue NumberHEWROOT0030
Device Lot Number17C02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1